So glad you're doing well. Yes, the drain's a pain, but so much better once it's out. You should write a
book about your hospital!
Love and hugs
Hi Helen..welcome home lovely lady! What a time youve had of it in hospital! Never mind youre back in the comfort of your own home now. Hope you are back to your normal self soon, drains are a real pain but at least it won't be in long.
take care of yourself ♥
Love Bev xxxx
Helen so glad you are home, your ward description was so funny, a candle will burn for you in the chapel.I am on last day of Steroids will be so glad to be able to sleep, I feel like I maybe on a "trip" cant stop talking ,moving around but nothing concrete is getting done. Rib pain is back, now only on Paracetamol and bad Constipation so can't take Codeine.But amazingly after 4 days since DX am now in my mind going from Panic to Peace, Meditation is helping and this thread is invaluable.I also apparently have some problems with the Lungs, did'nt soak that info up much last week so will know more on Wednesday when I see Onc, before I am zapped again. I have asked for a PICC line but not heard when that will be, am I doing the right thing re PICC?
Do I use the lung thread to research that aspect of my condition?
Lots of questions still lurking from this Steroid fuelled old woman. Love and Light xxMavis
Hi Liz, sorry to hear that faslodex didn't work for you. I know you must be really disappointed. I hope the rads give you some relief and the next treatment works great!
Love Sheila xx
Liz..sorry to ear your news but glad to hear your team are on the ball. Good luck with the rads......maybe you will become one of the capecitabine girls?...you have done so well for so long on hormone treatment...best wishes. Pamxx
Well, I'm off the faslodex already. It seemed to give me stiffness, aches etc and reduce mobility. Had an urgent scan and there are more deposits all down my spine which aren't helping. Oncologists are on the ball though and immediately booked me in for rads planning next Tues. They will look at areas needing attention and which bits have been done before and take it from there. After that, it will be another look at hormone therapy or possibly chemo if I am fit enough. Bit of a set back but have to get on with it and hope there will be some gradual improvement!
Thankyou Julie and chocolates, still manic on steroids last dose tomorrow, cant settle and got verbal diarrhea, OH taken his hearing aids out, poor love.I have visited the Dark wood thread and lit a candle for you all in the virtual chapel that is still in the wood .http://www.gratefulness.org/candles/candles.cfm?l=eng&gi=ddw
Femara is the Novartis drug given to me at DX for only 3 months, I have tried over the last 3 years 14 different companies making Letrozole and the only one that suited me was the Mylan Brand which I took for a year and now lo and behold they are having problems with production and is not expected to be in operation for another year.this brand does not contain Talc all the other brands including Femara do.Teva ,Sun and Sandoz seem to be the general Letrozole prescribed.I have all this to-ing and fro-ing to thank for my secondary diagnosis, Angel of a BC nurse told me to drop Letrozole for a week and sent for CT Scan and found a result??Have now been taken from Letrozole and may be given other type after Chemo,somewhat worried because Letrozole the gold standard drug or should that be Femara?I n the early stages of Femara I took a supplement called DIM (concentrated broccoli) this became quite expensive so grew broccoli sprouts and ate brocolli soup, dont know wether it worked but was willing to give it a try.
Wow so many names are so familiar on this thread and a great many of them in the past was about joint pains from Letrozole, if only those drug companies would read these threads, instead of sending out silly forms which I am sure no one ever reads. So sorry these Steroids are making me Rant I am such a gentle old Granny honest xxLove and Light xxMavis
Thank you all for my lovely welcome, into now not so scary a place.
Had my 1st Chemo yesterday Taxol and demusimab injection, all went very well needle in 1st time but asked if I could be referred for a PICC line for the next 11? treatments. Did I do the right thing?heard scary stories of line infection but the thought of those poor nurses trying to locate a vein fills me with horror.Of course I am "high" on steroids and anti sickness today, so a fair bit of batch cooking done. Unfortunate planning but my house is occupied by painters, with a penchant for strong tea and scones "often".this glorious weather has them now working outside so I dont feel so trapped.
Several ladies in the chemo unit informed me that I would not feel as bad on this weekly Taxol as I felt on my 3 weekly doses of Taxotere and Cyclophos after my Mastectomy 3 years ago, I do hope that is so.
Feeling good at the moment will get more news of MRI and leg XRays next week from Oncologist thankyou all again for letting me in, the info on here is so great.Love and Light Mavis xx
I haven't been posting for a while, but I have been reading all your posts. Welcome to the new ladies
Some ladies like Tracy do have different side effects according to brands, I have not noticed anything.
I have been on letrozole and herceptin for over two years without any side effects. When I was on tamoxifen I started taking glucosamine for joint pain and I did not stop when I was switched to letrozole upon secondary diagnosis. I have been fine ever since.
Being secondary lady, you will be on herceptin for the long run. I sugges you ask for a portacath to be fitted so that you save your veins. A portacath is subcutaneous, so it does not show, you can shower, go to the swimming pool; well worth it.
If you are lucky, you could get a power one, which can be used to inject the contrast for scan. I wish I had one of those. They stabbed me 9 times before they could canulate me...
Had a long onc appointment this morning the upshot of it being that after 3 weeks of analysis I am informed that the removed tumour from above the sternum has changed receptors to HER2+. It is not a bone met but a local recurrence and my bone mets are currently stable. They are starting me on herceptin on 24 June, changing tamoxifen to letrozole, and continuing with zoladex & denosumab. Oh and I am having 5 days of radiotherapy next week on the chest area from whence the new tumour was removed! All good fun!
Any hints on coping with herceptin & letrozole would be gratefully received!
Hope everyone is coping at the moment.
At least the sun is out......
Love Helen x
Hope treatment is going well. I am waiting to see onc tomorrow after recently having had a bone met removed from the area above my sternum. Apparently I am on the cusp of changing from HER2- to + so we will see what tomorrow brings.....
I saw this article in the Telegraph last week - it makes interesting reading
Hope your operation went well Helen (2catlady).
BIg hugs, Helen x
Good luck next week helen, sending you love and huggs, I will be thinking of you.
Chris, sending you love and huggs too, I cn'at imagine what you ladies are going through as I am only strarting my journey with this horrible disease.
You are both srong ladies who have been a valuable support to us newbies, in a difficult and scarey time.
I have my appointment next week with the oncologist so I will know just how far this has spread and will have some sort of plan, I am sailing in the wind at the moment.
sending love and huggs to all you ladies, thank you so much for being there for me.
Good luck with your operation. Are you still at the same hospital as before.? I am just waiting for a date for redoing the reconstruction which I was not happy with. Been for pre op assessment on 30 May. Could have been in Saturday gone but I am still on everolimus which can cause problems with healing. Rang oncolgist last Thursday she said I would have to be off it for a month after surgery but not before. I don't think waiting list is too long. Will let you know if the plastic surgeon does a better job than the breast surgeon who is also trained in plastic surgery. Take care. Linda
Hope eribulin kicks some butt. When you're in the sink it can seem like you'll never climb out, but hopefully, day by day a bit of brightness returns. As Belinda says, be kind to yourself and we're all thinking of you and sending comforting thoughts.
That's great news. I'll be thinking of you next Tuesday. You'll be done and dusted before you know it!
Have a great week of spoiling yourself and let others spoil you too ((((Helen)))).
Hi Helen, just want to wish you good luck for your op next week, been reading your posts and so sorry you have had such a rough ride with things, i dont really post much on the forum but i do read what you ladies write and it has really helped me as im quite new the secondary dx gang!!!
i have my first denosumab next week and have just received letter telling me to have bloods done 2 days before hand and a pathology form with "pre-chemo bloods" wrote on it?? does anyone know what that means? i thought it was a bone stregnthener??
Hope you enjoyed that cake Helen you take love Janette xxx